I have been taking Neurontin and lisinopril for five years (prescribed after I had a stroke). The stroke was the result of my doctor leaving me on Premarin (estrogen supplement) for over 20 years. I just had blood work done and the report said my potassium level is up. The doctor said I should watch my sodium intake. I read on this website that higher potassium can come from taking lisinopril.
My sister has problems with high potassium and has been in the hospital more times than I can count because of it. The latest hospitalization was just last week & discovered new Meds Lisinopril & an anti inflamatory were the culprit. She is now on Home Health (HH) & they went to a pharmacy scheduled appt (it was actually pretty cool, had her Dr on video chat with Pharmacist, myself, sister & HH nurse) to go over meds with pharmacist to make sure none of the others will cause problems in the future. told her to NOT take any drug that ends in pril. Plus there was others that 'ended in something' but sister can't find the list. If she doesn't find it before i go over on Wed (8/9/2017), I'll see if I can find it then. Actually, I'll be going on Tues for her HH check in, and then again on Wed after I pick up her shopping items she needed. One of which is a folder to put all her medical papers in, LOL. I told her to specifically put that with her hosp dismissal papers and of course she didn't do it. Now, she'll have a folder because I'll be buying her one. smh. So, i'll try to remember to check back in & update the list of 4 drugs that ppl with high potassium problems should not be taking.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2010 • 1 answer
Posted 17 Feb 2012 • 1 answer
Posted 2 Feb 2015 • 2 answers
Posted 25 Mar 2015 • 2 answers
Posted 6 Jun 2017 • 1 answer